Feeling faint!

Hi, this is my first post so hello to you all. I am currently in a clinical trial, Barocitonib which is an oral biologic - started Jan 2013 and am on the extension now and will finish Jan 2016 and I have to say that this along with Hydroxychloroquine and recently Leflunomide 10mg things aren't too bad. I was taking Arcoxia anti-inflammatory but have had to come off it as I was feeling very forgetful and not "with it" at all. I have noticed that since I have come off it apart from some joint stiffness I am also feeling faint and wondered if anyone else has had a similar experience. I have tried several anti-inflammatories and seem to have one problem or another with each one so am hoping I can live without it.

2 Replies

  • Arcoxia is the one NSAID I've tolerated really well & had good results from. I've tried 3 other COX-2's & each have become less effective over time. I now only take 90mg Arcoxia every other day, though I do have two other regular pain relievers but I do find it helps with inflammation. It would seem odd if not taking the Arcoxia is causing these issues. I would expect joint stiffness but not feeling faint having stopped taking it, in fact I did really miss it when told by a Registrar to reduce to only when necessary as I'd been on it some while but he also asked me to taper my steroids too so started flaring. My Rheumy reinstated both following a full CV check. If you're concerned I would think it's best to see your GP.

  • Thanks nomoreheels I think I will need to speak to my rheumy when I see her next. I also think my lack of sleep isn't helping!

You may also like...